# SDR DALA2025072805668

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 32,992 hours, 3,214 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DOING WALK AROUND ON ADJACENT PLANE REPORTED DENT ON LEFT WING SLAT NO#2. INSPECTED DENT, FOUND REPAIR DISBONDING. ACCOMPLISHED PERMANENT FILL REPAIR PER A350 ASR A350-A-57-4X-XX- 00001-664A-A. OK FOR SERVICE. (LP# 6995655)
